# SDR SCNA20240130024

- Difficulty date: January 13, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 52,952 hours, 25,981 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: UNKNOWN
- Condition: Iced
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFECT 723152: - - EXPERIENCED PRESSURE FLUCTUATIONS IN FLIGHT AND EVENTUALLY LOST PRESSURIZATION. RAN CHECKLIST AND WAS UNABLE TO CLOSE OUTFLOW VALVE MORE THAN 40% CLOSED.  - - RESOLUTION: FOUND ICE ON OUTFLOW VALVE. REMOVED ICE AS REQUIRED. PERFORMED BITE ON BOTH DCPCS REF FIM 21-31 TASK 801. NO FAULTS NOTED. PERFORMED PRESSURIZATION TEST AND PRESSURIZATION SYSTEM MANUAL MODE TEST REF AMM 21-31-00-710-803. NO FAULTS NOTED A/C OK FOR SERVICE.
